# SDR SWAA2018010318782

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 57,720 hours, 33,819 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481018
- Part serial: WN0209
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW ARCED IN FRONT OF EXIT HANDLE.  R&R NR 2 WINDOW PER MT.
